# SDR ASAA2015122114381

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,193 hours, 9,518 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Heater
- Condition: Malfunctioned
- Location: Probe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS SOME FMC DATA WILL NOT LOAD.  ACFT GROUNDED.  FOUND PROBE HEAT ON & TEMP WITH DASHED LINES.  AFTER PROBE COOLED, ALL OPS NORMAL.
